Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 39, Number 1

All articles in this issue are freely accessible.

Penalty/finite-element approximations of a class of unilateral problems in linear elasticity
Noboru Kikuchi and Young Joon Song.
Quart. Appl. Math. 39 (1981), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613950
Finite-amplitude surface waves in electrohydrodynamics
Rama Kant, R. K. Jindia and S. K. Malik.
Quart. Appl. Math. 39 (1981), 23-32
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99627
Second-order solution of a nonlinear wave equation
R. W. Lardner.
Quart. Appl. Math. 39 (1981), 33-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613951
On effective moduli of an elastic body containing periodically distributed voids
S. Nemat-Nasser and M. Taya.
Quart. Appl. Math. 39 (1981), 43-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99626
Stable small-amplitude solutions in reaction-diffusion systems
G. Bard Ermentrout.
Quart. Appl. Math. 39 (1981), 61-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613952
A free boundary problem arising in a kinematic wave model of channel flow with infiltration
B. Sherman.
Quart. Appl. Math. 39 (1981), 87-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613953
Confluent flows of a viscous fluid: A special case
K. Govindaraju.
Quart. Appl. Math. 39 (1981), 97-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99625
Vibrations of a pendulum consisting of a bob suspended from a wire: the method of integral equations
Hyun J. Ahn.
Quart. Appl. Math. 39 (1981), 109-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613954
On the local form of the second law of thermodynamics in continuum mechanics
L. C. Woods.
Quart. Appl. Math. 39 (1981), 119-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613955
Variational solutions of the Thomas-Fermi equation
N. Anderson and A. M. Arthurs.
Quart. Appl. Math. 39 (1981), 127-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613956
A method of solution for an ordinary differential equation containing symbolic functions
H. H. Pan and R. M. Hohenstein.
Quart. Appl. Math. 39 (1981), 131-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 613957
An exact solution for flow with condensation
Mostafa A. Abdelkader.
Quart. Appl. Math. 39 (1981), 137-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99624

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website